Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

What causes red blisters on soles of feet when suffering from atheletes foot?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2000
Answered : 1417 Questions
Question
Had itchy left toes was diagnosed with atheletes foot - dr prescribed macanazalone for 10 days - went on holiday but on return I have little red blisters on both soles of feet
Posted Wed, 29 Jan 2014 in Skin Hair and Nails
 
 
Answered by Dr. Sudhir 1 hour later
Brief Answer: May be its minor reaction. Detailed Answer: Hello, Looks like minor reaction to the medications.I would suggest to hold on the medications or few days and apply local mild steroids this should help to resolve blisters.After that alternative antifungal can be tried. Keep feet clean , dry and warm. Hope this answers your question.Please ask if there are doubts. Regards.
Above answer was peer-reviewed by
 
Follow-up: What causes red blisters on soles of feet when suffering from atheletes foot? 25 minutes later
I did not have a reaction straight away when used the cream - I'm. Wondering has the infection of atheletes foot spread to both feet & to the sole of my feet?? As I was walking around bare footed in swimming pool areas , also went swimming & to hot tub -
 
 
Answered by Dr. Sudhir 10 minutes later
Brief Answer: Fungal skin infections dont spread that rapidly Detailed Answer: Hi, Fungal infections are slow spreading infections and don't rapidly spread like bacterial infections.Also blisters are not common feature of fungal infection. Minor delayed reactions can occur. Regards,
Above answer was peer-reviewed by
 
Follow-up: What causes red blisters on soles of feet when suffering from atheletes foot? 9 minutes later
Why do I have same on right foot as I never used cream on it??
 
 
Answered by Dr. Sudhir 20 hours later
Brief Answer: Still it can be reaction Detailed Answer: Still it can be minor reaction or just skin inflammation but not related to cream as I previous mentioned. May be you got exposed to something when on holiday or just sweaty feet for long caused this inflammation. Even in this case a mild steroid cream can help you.I would suggest you to try it , it is very likely to get you relief from your symptoms. Please ask if there are doubts.Regards.
Above answer was peer-reviewed by
 
Follow-up: What causes red blisters on soles of feet when suffering from atheletes foot? 3 hours later
Could it be hand foot & mouth disease ?? & what is the treatment for it Like I said I have small red pimples on sole of feet
 
 
Answered by Dr. Sudhir 8 hours later
Brief Answer: Are there any symptoms in the region of hand/foot Detailed Answer: Please let me know.
Above answer was peer-reviewed by
 
Follow-up: What causes red blisters on soles of feet when suffering from atheletes foot? 11 hours later
Obviously yes - I have red spots in sole of feet & side of hand !!
 
 
Answered by Dr. Sudhir 43 minutes later
Brief Answer: Even with that I think its allergy. Detailed Answer: This doesn't look like hand foot & mouth disease. Most such rashes are minor skin infections or allergies. Allergies being more common. You can surely give a try to mild steroid cream and oral antihistaminics can help reduce the symptoms. Your anxiety is justified but you have to think of common things first. Hope this helps. Please feel free to ask if there are any doubts. Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor